# SDR 2002UALA01653

- Difficulty date: November 3, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 40,792 hours, 11,955 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BEAM CORRODED ON UPPER SURFACE OF CAP, STA 324, RBL 8 STR 17R.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED TWO NESTED ANGLES BELOW UPPER CAP WITH FILLER.
